# SDR ABXA020033

- Difficulty date: July 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,094 hours, 42,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 9651
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY EXIT LIGHTS DIM.  REPLACED BOTH BATTERIES FOR EMERGENCY EXIT LIGHT AND CHECKED BATTERY PACK FOR CHARGING.  OPS CHECKED GOOD IAW DC-9 MM.
